BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Fractional Calculus and Applied Analysis >
2011 >

Please use this identifier to cite or link to this item:

Title: Inverse Problem for Fractional Diffusion Equation
Authors: Tuan, Vu Kim
Keywords: Fractional Diffusion Equation
Inverse Problem
Boundary Spectral Data
Eigenfunction Expansion
Issue Date: 2011
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Fractional Calculus and Applied Analysis, Vol. 14, No 1, (2011), 31p-55p
Abstract: We prove that by taking suitable initial distributions only finitely many measurements on the boundary are required to recover uniquely the diffusion coefficient of a one dimensional fractional diffusion equation. If a lower bound on the diffusion coefficient is known a priori then even only two measurements are sufficient. The technique is based on possibility of extracting the full boundary spectral data from special lateral measurements.
Description: MSC 2010: 26A33, 33E12, 34K29, 34L15, 35K57, 35R30
ISSN: 1311-0454
Appears in Collections:2011

Files in This Item:

File Description SizeFormat
fcaa-vol14-num1-2011-31p-55p.pdf296.54 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License